Free Access
Volume 22, Number 3, 1988
Page(s) 469 - 475
Published online 31 January 2017
  1. E. D. CONWAY, The formation and decay of shocks for a conservation law in several dimensions, Arch. Rat. M.A. 64 (1977) pp. 47-57. [MR: 427850] [Zbl: 0352.35029] [Google Scholar]
  2. C. M . DAFERMOS, Characteristics in hyperbolic conservation law, in « Nonlinear analysis and mechanics : Heriot-Watt Symposium vol. 1 », Knops Editor (1983). [Zbl: 0373.35048] [Google Scholar]
  3. [3]. F. DUBOIS, Ph. LE FLOCH, Boundary conditions for nonlinear hyperbolic systems of conservation laws, Internal Report (1987), École Polytechnique ; J. of Diff. Eq., Vol. 71, No 1, jan. 1988, pp. 93-122. [MR: 922200] [Zbl: 0649.35057] [Google Scholar]
  4. F. DUBOIS, Ph. LE FLOCH, Condition à la limite pour un système de lois de conservation, Note Compt. Rend. Acad. Sc. Paris, t. 304, Série I, n° 3, pp. 75-78 (1987). [MR: 878830] [Zbl: 0634.35046] [Google Scholar]
  5. B. KEYFITZ, Solutions with shocks, an example of Ll -contractive semi-group, Comm. Pure Appl. Math., 24 (1971) pp. 125-132. [MR: 271545] [Zbl: 0206.10401] [Google Scholar]
  6. S. N. KRUSKOV, First order quasi-linear equations in several independant variables, Math. USSR Sb., 10 1970) n° 2, pp. 217-243. [Google Scholar]
  7. P. D. LAX, Conservation laws and the mathematical theory of shock waves, CBMS Ser. Appl. Math, vol. 11, SIAM, Philadelphia (1973). [MR: 350216] [Zbl: 0268.35062] [Google Scholar]
  8. Ph. LE FLOCH, Explicit formula for scalar conservation laws with boundary conditions, to appear in Math. Meth. in Appl. Sc. (1988) vol. 10. [MR: 949657] [Zbl: 0679.35065] [Google Scholar]
  9. Ph. LE FLOCH, Generalized Riemann problem and boundary conditions for systems of conservation laws, Thesis (1987) École Polytechnique (France). [Google Scholar]
  10. Ph. LE FLOCH, J. C. NEDELEC, Explicit formula for weighted scalar conservation laws, Internal Report n° 144 (janv. 1986) of École Polytechnique ; accepted for publication to Transactions of A.M.S. [Google Scholar]
  11. Ph. LE FLOCH, J. C. NEDELEC, Lois de conservation scalaires avec poids, Note Compt. Rend. Acad. Sc. Paris, t. 301, Série I, n° 17, pp. 1301-1304 (1985). [MR: 822833] [Zbl: 0612.35084] [Google Scholar]
  12. Ph. LE FLOCH, P. A. RAVIART, Un développement asymptotique pour le problème de Riemann généralisé, Compt. Rend. Acad. Se. Paris, t. 304, Série I, n° 4, pp. 119-122 (1987) and Ann. Henri Poincaré, Analyse non linéaire. [MR: 890629] [Zbl: 0619.35074] [Google Scholar]
  13. T. P. LIU, M. PIERRE, Source-solutions and asymptotic behavior in conservation laws, J. of Diff. Eq. 51, 419-441 (1984). [MR: 735207] [Zbl: 0545.35057] [Google Scholar]
  14. O. A. OLEINIK, Discontinuous solutions of nonlinear differential equations, A.M.S. Transal., Ser. 2, 26, pp. 95-172 (1963). [Google Scholar]
  15. M.E. SCHONBEK, Existence of solutions to singular conservation laws, Siam J. Math. Anal., vol. 15, n° 6 (nov. 1984). [MR: 762969] [Zbl: 0567.35060] [Google Scholar]
  16. J. A. SMOLLER, Reaction-Diffusion Equations and Shock Waves, Springer, Verlag 258 (1983). [Zbl: 0508.35002] [Google Scholar]
  17. G.B. WHITHAM, Linear and Non linear Waves, Wiley Interscience, New York (1974). [MR: 483954] [Zbl: 0373.76001] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you